Hyperfine structure of some Hg II lines

Venkatesachar, B. ; Sibaiya, L. (1934) Hyperfine structure of some Hg II lines Proceedings of the Indian Academy of Sciences, Section A, 1 (1). pp. 8-13. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/jarch/proca/1/8-13.pdf

Related URL: http://dx.doi.org/10.1007/BF03035683


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:50394
Deposited On:23 Jul 2011 09:55
Last Modified:18 May 2016 04:43

Repository Staff Only: item control page